EconPapers    
Economics at your fingertips  
 

Some classes of modified ratio type estimators in sample surveys

A. K. P. C. Swain () and Manjula Das

Statistics in Transition new series, 2015, vol. 16, issue 1, 37-52

Abstract: In this paper some classes of modified ratio type estimators with additive and multiplicative adjustments made to the simple mean per unit estimator and classical ratio estimator are suggested to obtain more efficient ratio type estimators compared to the classical one. Their biases and mean square errors are obtained and compared with first order approximations.

Keywords: ratio type estimator; simple random sampling; bias; mean square error; efficiency. (search for similar items in EconPapers)
JEL-codes: C13 C83 (search for similar items in EconPapers)
Date: 2015
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://index.stat.gov.pl/repec/files/csb/stintr/csb_stintr_v16_2015_i1_n3.pdf

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:csb:stintr:v:16:y:2015:i:1:p:37-52

Access Statistics for this article

Statistics in Transition new series is currently edited by Włodzimierz Okrasa

More articles in Statistics in Transition new series from Główny Urząd Statystyczny (Polska) Contact information at EDIRC.
Bibliographic data for series maintained by Beata Witek ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-19
Handle: RePEc:csb:stintr:v:16:y:2015:i:1:p:37-52